# SDR SWAA2019093037420

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE EMERGENCY EXIT LIGHTS INOP.          / R&R LAMP IAW AMM.
